Acral erythema in Child
Reactions may occur sooner (24 hours to 3 weeks) and more severely with bolus chemotherapy than with low-dose continuous infusion and are usually reproducible with challenge.
Acral erythema may occur as part of a broader eruption, known as toxic erythema of chemotherapy, in which acral and intertriginous areas are involved. It is characterized by a painful erythematous rash, often with associated edema, located on the palms, fingers, and soles, preceded by dysesthesia.
L27.1 – Localized skin eruption due to drugs and medicaments taken internally
238993006 – Acral erythema
- Raynaud phenomenon
- Acute contact dermatitis / contact dermatitis (pediatric)
- Burn (see thermal or electrical burn; chemical burns are covered separately, by chemical agent)
- Early serum sickness
- Periungual erythema may be seen with dermatomyositis / juvenile dermatomyositis, systemic lupus erythematosus, human immunodeficiency virus (HIV), and hepatitis C.
- Papular-purpuric gloves and socks syndrome has been reported with parvovirus B19 and cytomegalovirus infection.
- Acute graft-versus-host disease
Last Updated: 04/23/2018